# SDR SIMA2091

- Difficulty date: July 27, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3250 - EMERGENCY EXIT LIGHT OVER 11A INOPERATIVE.  REPLACED EMERGENCY LIGHT BULB AT SEAT 11A.  OPERATIONAL CHECK PERFORMED.  OPS CHECK GOOD.  (M)
